# SDR SROM202001292004

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 783
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND ALLOWABLE LIMITS ON AFT CARGO SILL PIECE CONNTECTED TO AFT 1 FRAME STA.  X783.102 STR. 24.  FABRICATED AND INSTALLED REPLACMENT PART FOLLOWING Q400 SRM 51-15-00 PARA B. REV. 19
